# SDR CALA2025042204109

- Difficulty date: April 19, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N69816
- Make and model: Boeing 737924ER
- Aircraft serial: 42176
- Aircraft time: 36,441 hours, 13,170 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SEAL LEAKING 20F EMER EXIT DOOR NOISY AND SOUNDS LIKE IT HAS A LEAK PERFORMED VISUAL INSPECTION OF EMERGENCY DOOR AT 20F AND PRESSURE SEAL INSIDE AND OUTSIDE, NO DEFECTS NOTED, AND NO PREVIOUS HISTORY, PER AMM 52-22-00-580-801 / 803. DOOR IS CLOSED AND SECURED; LIGHT EXTINGUISH IN FLIGHT DECK. ADD EMP:162957
